# SDR YENA2022083000836

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,825 hours, 26,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK (2EA): FR16LH DOOR STOP FITTING #7 UPPER INBD HOLE (D=0.094" AT 5 O'CLOCK DIRECTION) AND LOWER INBD HOLE (D=0.123" AT 4 & 12 O'CLOCK DIRECTION); REF AEROMAN NR 2022-400205 & 400207 W/O: 2022 182/1: REMOVED AND REPLACED INTERCOSTAL FR16LH DOOR STOP #7 IAW A320 SRM 51-42-11 AND REPAIR DWG R53113118 AND DWG D53112300.
